MAUDE Adverse Event Report: MIS Implants Technologies Ltd. Ti Base anti rotation, gingiva h.3mm, coni. con., SP; Abutment, Implant, Dental, Endosseous

MIS Implants Technologies Ltd. Ti Base anti rotation, gingiva h.3mm, coni. con., SP; Abutment, Implant, Dental, Endosseous
Catalog Number CS-TB030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2026
Type of Reportable Event Malfunction

Brand Name
Ti Base anti rotation, gingiva h.3mm, coni. con., SP
Common Device Name
Abutment, Implant, Dental, Endosseous
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer (Section G)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50053689
Report Number3004203816-2026-18627
Device Sequence Number9481418
Product Code NHA
UDI-Device Identifier07290109003825
UDI-Public07290109003825
Combination Product (Y/N)N
Initial Reporter CountryUP
PMA/510(K) Number
K191152
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-TB030
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown